# SDR CA981125068

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Actuator
- Part number: 2742004003
- Condition: Seized
- Location: Rudder
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) RUDDER TRIM SEIZED IN-FLIGHT.  AIRCRAFT LANDED OK.
